Alert archive / Massachusetts / High Wind Watches in 2022

High Wind Watch 1, NWS Boston/Norton, MA

January 12, 20225 counties in Massachusetts

NWS Boston/Norton, MA issued this high wind watch at Jan 12, 2022, 2:49 PM EST for 5 counties in Massachusetts. It took effect at Jan 14, 2022, 11:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 12, 2022, 2:49 PM EST (19:49 UTC)
In effect from
Jan 14, 2022, 11:00 AM EST
Expired
Jan 13, 2022, 3:29 PM EST
In force
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA

The radar

The Boston radar (KBOX), 54 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2022-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2022-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 352 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
352 m²/s²
0-3 km storm-relative helicity
449 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

326 
WWUS71 KBOX 121949
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
249 PM EST Wed Jan 12 2022

MAZ019-022>024-130900-
/O.NEW.KBOX.HW.A.0001.220114T1600Z-220115T1000Z/
Eastern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Including the cities of Plymouth, Chatham, Falmouth, 
Provincetown, Vineyard Haven, and Nantucket
249 PM EST Wed Jan 12 2022

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

* WHAT...North winds 30 to 40 mph with gusts between 50 and 60 
  mph possible.

* WHERE...Eastern Plymouth MA, Barnstable MA, Dukes MA and 
  Nantucket MA Counties.

* WHEN...From Friday afternoon through late Friday night.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

Frank

For more information from the National Weather Service visit
https://weather.gov/box
2 follow-up statements
934 
WWUS71 KBOX 130843
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
343 AM EST Thu Jan 13 2022

MAZ019-022>024-132200-
/O.CON.KBOX.HW.A.0001.220114T1600Z-220115T1000Z/
Eastern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Including the cities of Plymouth, Chatham, Falmouth, 
Provincetown, Vineyard Haven, and Nantucket
343 AM EST Thu Jan 13 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
LATE FRIDAY NIGHT...

* WHAT...North winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Eastern Plymouth MA, Barnstable MA, Dukes MA and 
  Nantucket MA Counties.

* WHEN...From Friday morning through late Friday night.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
907 
WWUS71 KBOX 132029
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
329 PM EST Thu Jan 13 2022

MAZ022>024-141000-
/O.UPG.KBOX.HW.A.0001.220114T1600Z-220115T1000Z/
/O.NEW.KBOX.HW.W.0001.220114T1600Z-220115T1000Z/
Barnstable MA-Dukes MA-Nantucket MA-
Including the cities of Chatham, Falmouth, Provincetown, 
Vineyard Haven, and Nantucket
329 PM EST Thu Jan 13 2022

...HIGH WIND WARNING IN EFFECT FROM 11 AM FRIDAY TO 5 AM EST
SATURDAY...

* WHAT...North winds 40 to 50 mph with gusts up to 70 mph 
  expected.

* WHERE...Cape Cod, Martha's Vineyard and Nantucket.

* WHEN...From 11 AM Friday to 5 AM EST Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be difficult, especially
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MAZ019-141000-
/O.UPG.KBOX.HW.A.0001.220114T1600Z-220115T1000Z/
/O.NEW.KBOX.WI.Y.0001.220114T1600Z-220115T1000Z/
Eastern Plymouth MA-
Including the city of Plymouth
329 PM EST Thu Jan 13 2022

...WIND ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 5 AM EST
SATURDAY...

* WHAT...North winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...The South Shore of coastal southeastern Massachusetts.

* WHEN...From 11 AM Friday to 5 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ007-013>018-020-021-RIZ001>008-141000-
/O.NEW.KBOX.WI.Y.0001.220114T1600Z-220115T1000Z/
Eastern Essex MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
Including the cities of Gloucester, Foxborough, Norwood, 
Cambridge, Boston, Quincy, Taunton, Brockton, Fall River, 
New Bedford, Mattapoisett, Foster, Smithfield, Providence, 
Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, 
Bristol, Narragansett, Westerly, Newport, and New Shoreham
329 PM EST Thu Jan 13 2022

...WIND ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 5 AM EST
SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Rhode Island and eastern and southeastern 
  Massachusetts.

* WHEN...From 11 AM Friday to 5 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this high wind watch went out at Jan 12, 12:59 PM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Jan 12, 12:59 PM EST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1259 PM EST Wed Jan 12 2022

.SYNOPSIS...
Gusty winds continue this afternoon, with near seasonable
temperatures. Partly cloudy on Thursday with light winds along
with near to above normal temperatures for this time of year. A
low pressure system will track too far east of the region on
Friday for much impact, but a bit of rain/snow may clip parts of
Eastern Massachusetts and Rhode Island. Another shot of arctic
air follows later Friday into Saturday with well below zero wind
chills possible for a time. There is the potential for a strong
storm late Sunday into Monday, but specific impacts and
precipitation types remain uncertain. Drier weather returns
Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1255 PM Update...

Ocean effect clouds continued to pass over Cape Cod and the Islands,
as well as south coastal MA/RI. This lower cloud cover will
persist thru sunset. Elsewhere, satellite imagery and obs show
mainly mid to high deck cloud cover crossing the region, which
will continue to provide filtered sunshine for the remainder of
the day.

Strong southwest winds at 2000 feet have been generating wind
gusts of 25-35 mph at the surface. The wind gusts are expected
to gradually diminish during mid-late afternoon. Highs in the
30s to low 40s are forecast.

Early Morning Discussion follows...

* Isolated snow showers possible early this AM across the
  Cape/Islands. Gusty winds with temperatures rebounding to
  seasonable readings.

Under cyclonic flow with a series of shortwaves lifting from SE
Ontario into northern New England and Nova Scotia. In response,
a warm front lifts into northern New England as a low deepens
near the St. Lawrence River Valley.

Generally expect dry and quiet weather across southern New
England today. The only exception is across the Cape/Islands
where isolated snow showers are possible. Have added this in the
latest update as several HREF members depict this, which makes
sense as we get into strong SW flow. This in combination with a
deeper first shortwave lifting across the eastern Great Lakes
into northern New England could bring some isolated showers.
Given how cold temps are aloft, still think we will have SLR
around 15-18. Not out of the question a few spots see up to
0.25" of snow.

Main concern across southern New England today is strong
southwesterly flow as a 30-50 kt low level jet moves through.
Should see good mixing per RAP/NAM/GFS Bufkit soundings, so have
blended the forecast toward the HRRRE/NAMNEST guidance. This
tends to do better in well mixed scenarios. Given the strong
mixing with warmer air advection am expecting quite a
temperature rebound today. Should see 925 hPa temperatures warm
to roughly -4 to 0 degrees Celsius, while we start off in the -8
to -12 degree Celsius range. Given the shortwaves lifting
through off to the northwest think there will be a mix of sun
and clouds with temps warming into the 30s across the interior
and upper 30s/low 40s along the coastal plain.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Highlights

* Near to above normal temperatures expected. Could see a few
  flurries across western/central MA late tonight into early
  Thursday, but dry elsewhere.

Remain in the cyclonic flow through the short term. A shortwave
lifts into and through southern New England late tonight through
Thursday. A surface trough will be in place roughly from the Mid
Atlantic into Upstate New York during this timeframe.

Expecting dry and quiet weather across southern New England for
most. Some guidance does indicate that there could be some
flurries or perhaps a few snow showers across western/central MA
late on Wednesday into early Thursday. Given the moisture
available have only put a mention of flurries for now, but not
out of the question there may need to be isolated snow showers
added to the forecast. Should see 500 hPa temps in the -25 to
-30 degree Celsius range and given some heating and PWATs around
 0.8 inches definitely not out of the question with the
 shortwave swinging through. Was not confident enough to add
 slight chances at this point in time.

Should see temps near to above normal for this time of year.
Going to be difficult for strong radiative cooling across the
region tonight given the cloud cover in place. Overnight lows in
the 20s for most, but will have some low 30 degree readings for
parts of the south coast. Temperatures continue to warm at 925
hPa with SW/S flow, which will bring 0 to +2 degree Celsius air
overhead. Bumped up temps slightly from the previous forecast as
am just a tad bit sunnier. Highs in the low/mid 40s for most.
The cold spots will be found across the higher terrain where
readings will be in the mid/upper 30s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Big Picture...

High pressure builds over the Western USA while upper low near
Hudsons Bay lingers over the Northeast. One shortwave moves through
the resulting flow, diving southeast to the Carolina coast Thursday
night. A second shortwave dives out of Canada to the Gulf of Mexico
coast Sunday. Both shortwaves could affect Southern New England
Friday and Sunday night.

Both shortwaves push local ridges over Srn New England, bringing
temperatures near normal Friday and Monday, but below normal in
between.

Model solutions have been changeable the past 36 hours, and the
Monday forecast is Day 6 with plenty of time to shift around. So
confidence in the forecast is limited, especially for Sunday
night and Monday.

Details...

Thursday night and Friday...

First shortwave reaches the Mid Atlantic coast with potential to
affect parts of New England. However Canadian high pressure builds
east and deflects the motion of the coastal low pressure toward Nova
Scotia. With the storm track either over or outside of the 40N/70W
Benchmark, Expect any precipitation to reach Srn New England will be
limited to the Cape and Islands and possibly Southeast MA.
Precipitation should be a mix of rain and snow...mainly rain on the
Cape and mainly snow in interior Southeast MA. Diminishing pops in
the afternoon.

Nighttime lows Thursday night will be in the 20s inland and mid 30s
on the Cape and Islands. Daytime max temps in the 30s west of I-95
and lower 40s SE Mass and Cape Cod/Islands.

Friday night through Sunday...

High pressure builds over the region late Friday and Friday night.
The pressure gradient between the high and the coastal storm
will sharpen, bringing increasing north-northwest winds. Speeds
look to be 10-15 mph sustained and gusts 25-30 mph. Stronger
winds over Cape Cod and Islands with gusts 35-40 mph.

High pressure moves over the region Saturday and Sunday. Subsidence
should maintain dry weather and mostly clear skies, although clouds
may linger along or just off the coast. Temps at 925-mb fall to
between minus 16 and minus 19 Saturday, supporting max temps in the
teens inland and 20s along the coast. Temps modify Sunday, reaching
minus 8 to minus 10 at 925-mb and supporting max temps in the 20s
inland and 30-35 along the south coast.

Sunday night-Monday...

The second shortwave digs deeper and allows for a building ridge
over the ocean and a more southerly flow along the coast. As a
consequence, the model consensus now favors moving the surface storm
up the coast, spreading precip into Srn New England Sunday night and
lifting it north of our area late Monday. Greatest forecast
uncertainty is in the storm track and the resulting precip types.
The Temperatures start cold enough Sunday night to support snow.
model tracks have shifted west over the past 24 hours. The GFS moves
the system center through Eastern NY, while the ECMWF moves it
through CT and Northeast MA. This would be a cooler solution that
favors more snow. QPF consensus is in the range of 1-2 inches, so
the potential would favor a significant amount of precip...just not
certain whether it will be rain or snow. Current forecast will be
snow changing to rain along the south coast and all snow farther
north.

Tuesday...

Upper trough swings overhead with cold advection aloft and
diminishing cloud-level moisture. Expect some clearing, but the cold
air aloft...minus 30C to minus 34C...and lingering moisture may
generate some diurnal clouds. So expect partly sunny skies.
Temperatures at 925-mb will be around minus 6 to minus 9, supporting
max sfc temps in the 30s.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Through 00Z...High confidence

VFR conditions expected, mainly mid-high deck clouds, except low
VFR ocean effect clouds south coast/Cape/Islands. SW wind gusts
25 to 35 kts thru 21Z, then diminishing by 00Z.

Tonight...High confidence

VFR, with lingering SW wind gusts around 20 kts on the
Cape/Islands diminishing during the evening. Otherwise light
S/SW winds. A few flurries possible over across the interior
late.

Thursday...High confidence

VFR conditions prevail. Still could have a few flurries across
parts of the interior during the morning. Light SW winds,
shifting to the SE towards 00Z.

Thursday Night: VFR to start, then areas of MVFR CIGs moving
into the area after 04Z. MVFR VSBYs in light rain/snow possible
towards 12Z Fri PVD-BOS and points S/E. Light SE wind becoming
N.

KBOS Terminal...High confidence in TAF. Low chance of a light
sea breeze developing after 18Z Thu.

KBDL Terminal...High confidence in TAF.

Outlook /Friday through Sunday/...

Friday: Mainly VFR, with local IFR possible. Windy with gusts
up to 35 kt. Slight chance SN.

Friday Night through Saturday: VFR. Windy with gusts up to
35 kt.

Saturday Night through Sunday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Today...High confidence

Gale Warnings for all waters today as a strong SW low level jet
moves through the region. Winds will be around 15-25 kts this
morning and increase to 20-30 kts this afternoon. Gusts between
30-40 kts, with the 40 kt gusts more likely across the eastern
outer waters. Seas build to 4-10 ft.

Tonight...High confidence

Small Craft Advisories will be needed as gusty winds diminish
and shift to the WSW. Will also see elevated seas diminishing as
the night progresses. By day break seas should be around 2-4 ft,
except for the southern waters where 3-5 ft seas remain.

Thursday...High confidence

Winds shifting to a S/SE direction with speeds around 5-10 kts.
Seas generally less than 3 ft.

Outlook /Thursday Night through Sunday/...

Thursday Night: Winds less than 25 kt. Chance of rain.

Friday: Low risk for gale force winds with gusts up to 35 kt.
Areas of rough seas. Chance of rain, chance of snow. Areas of
visibility 1 to 3 nm.

Friday Night: Moderate risk for gale force winds with gusts up
to 40 kt. Rough seas up to 16 ft. Freezing spray, slight chance
of snow showers. Visibility 1 to 3 nm.

Saturday: Low risk for gale force winds with gusts up to 35 kt.
Rough seas up to 15 ft. Freezing spray, slight chance of snow
showers. Local visibility 1 to 3 nm.

Saturday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Rough seas up to 11 ft. Freezing spray.

Sunday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of rough seas.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Warning until 6 PM EST this evening for ANZ231>235-237-
     251.
     Gale Warning until 4 PM EST this afternoon for ANZ230-236.
     Gale Warning until 8 PM EST this evening for ANZ250-254>256.

&&

SYNOPSIS...WTB/BL
NEAR TERM...WTB/BL/NMB
SHORT TERM...BL
LONG TERM...WTB
AVIATION...WTB/BL/NMB
MARINE...WTB/BL
Hazardous weather outlook, Jan 12, 4:32 AM EST, 10 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
432 AM EST Wed Jan 12 2022

CTZ002>004-MAZ002>024-026-RIZ001>008-130945-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
432 AM EST Wed Jan 12 2022

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ250-254>256-130945-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
432 AM EST Wed Jan 12 2022

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>235-237-251-130945-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Massachusetts Bay and Ipswich Bay-
432 AM EST Wed Jan 12 2022

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-236-130945-
Boston Harbor-Narragansett Bay-
432 AM EST Wed Jan 12 2022

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 2:51 PM ESTStorm WatchBOX24 hr
Jan 12, 3:53 PM ESTSmall Craft AdvisoryBOX3 hr
Jan 12, 6:32 PM ESTGale WatchBOX21 hr
Jan 12, 6:32 PM ESTSmall Craft AdvisoryBOX9 hr

Nearby

High Wind Watches in Massachusetts, 2022Every high wind watch in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.